U.S. doctors online nowAsk doctors free
Indonesia
A 27-year-old female asked:

Is it right that lamp light may decrease the effects of tretinoin ?

1 doctor answer2 doctors weighed in
Dr. Brock Andersen
Dermatology 18 years experience
Light and tretinoin: There was previously a suggestion that uv light (sunlight) inactivated tretinoin, but that has not been substantiated. No suggestion that other light, like lamp light inactivates tretinoin.
Last updated Jan 14, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.